RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 4, Pages 633–637 (Mi mz692)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Operator Inequalities Reverse to the Jensen Inequality

S. M. Malamud

Donetsk State University

DOI: https://doi.org/10.4213/mzm692

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:4, 582–586

Bibliographic databases:

Received: 25.07.2000

Citation: S. M. Malamud, “Operator Inequalities Reverse to the Jensen Inequality”, Mat. Zametki, 69:4 (2001), 633–637; Math. Notes, 69:4 (2001), 582–586

Citation in format AMSBIB
\Bibitem{Mal01}
\by S.~M.~Malamud
\paper Operator Inequalities Reverse to the Jensen Inequality
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 4
\pages 633--637
\mathnet{http://mi.mathnet.ru/mz692}
\crossref{https://doi.org/10.4213/mzm692}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846005}
\zmath{https://zbmath.org/?q=an:1005.47021}
\elib{http://elibrary.ru/item.asp?id=582632}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 4
\pages 582--586
\crossref{https://doi.org/10.1023/A:1010228718572}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169324200030}


Linking options:
  • http://mi.mathnet.ru/eng/mz692
  • https://doi.org/10.4213/mzm692
  • http://mi.mathnet.ru/eng/mz/v69/i4/p633

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Malamud, “An Analog of the Poincaré Separation Theorem for Normal Matrices and the Gauss–Lucas Theorem”, Funct. Anal. Appl., 37:3 (2003), 232–235  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Malamud, SM, “Inverse spectral problem for normal matrices and the Gauss-Lucas theorem”, Transactions of the American Mathematical Society, 357:10 (2005), 4043  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Jaksic R., Pecaric J., “on Some New Converses of Convex Inequalities in Hilbert Space”, Banach J. Math. Anal., 9:2 (2015), 63–82  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:368
    Full text:118
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019